MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550325-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 12/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect(s) and the relationship to the product, if any, cannot be determined; however, the subsequent treatments appear to be related to the circumstances of the procedure.The reported patient effect of thrombosis is listed in the xience sierra, everolimus eluting coronary stent system (eecss) instructions for use (ifu) as a known patient effect of coronary stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The other two xience sierra devices referenced are filed under separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) coronary artery.During the procedure, three xience sierra stents (2.5 x 38mm 3.0 x 15mm, and 3.25 x 23mm), were deployed; however, thrombosis was noted on all three stents.There were no device issues and the stents were well-apposed to the vessel wall.Aspiration was performed to remove the clots and the patient was given medication.The procedure went well.The patient remained on medication and was stable.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8226619
Report Number2024168-2019-00157
Device Sequence Number1827513
Product Code NIQ
UDI-Device Identifier08717648227356
UDI-Public08717648227356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2019
Device Catalogue Number1550325-23
Device Lot Number8061341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.5 X 38MM AND 3.0 X 15MM XIENCE SIERRA STENTS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR